# SDR CA030616002

- Difficulty date: June 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,793 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Cable
- Part number: 19023
- Condition: Frayed
- Location: Flap Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE IS FRAYED AT UPPER ALUMINUM PULLEY.
